# SDR CHQA200700098

- Difficulty date: December 17, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 13,959 hours, 10,509 cycles
- Engine: Allsn AE3007A
- Engine time: 13,754 hours, 12,245 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX660930
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 13,973 hours, 10,521 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW RECEIVED AN E1 HYDRAULIC PUMP FAIL MESSAGE.  THE FLIGHT CREW CONTACTED MAINTENANCE CONTROL AND DISPATCH AND IT WAS DECIDED THAT THE FLIGHT WOULD DIVERT.  THE AIRCRAFT FUNCTIONED NORMALLY ON THE ELECTRIC PUMP AND THE FLIGHT LANDED WITHOUT INCIDENT.MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE ENGINE 1 HYDRAULIC PUMP WAS NOT FUNCTIONING AND THE DRIVE SHAFT HAD SHEARED.  AFTER REPLACING THE HYDRAULIC PUMP AND THE DRIVE SHAFT THE ENGINE 1 HYDRAULIC PUMP WAS LEAK TESTED AND OPS CHECKED GOOD.
